# SDR TAOA069804

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927TS
- Make and model: Boeing 727227
- Aircraft serial: 20837
- System (JASC): 7931 · Engine Oil Pressure
- Part: Nut
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DCA/LGA - FLT 6420 - DURING CLIMB-OUT, NR 1 ENGINE OIL PRESSURE DECREASED BELOW 35 PSI, OIL TEMPERATURE CLIMBED TO ABOVE 120 DEGREES.  FOLLOWED ACM PROCEDURES SHUT DOWN NR 1 ENGINE.  REPLACED OIL FILTER, FOUND LOOSE B-NUT ON OIL LINE TO LOW PRESSURE SWITCH AND TRANSMITTER.  SECURED LINE, REPLACED CHAFED OIL LINE FROM FUEL OIL COOLER.  RAN NR 1 ENGINE AT TAKEOFF POWER.  OIL TEMPERATURE AND OIL PRESSURE CHECKED NORMAL, LEAK CHECK OK IAW MM 79-32-0 AND 79-34-0.  (X)
